Tran Vu Khanh
Publications :Publication List (sourced via UOW Database)
Khanh, T. & Zampieri, G. (2012). Necessary geometric and analytic conditions for general estimates in the a-Neumann problem. Inventiones Mathematicae, 188 729-750.
Khanh, T. & Zampieri, G. (2011). Subellipticity of the a-Neumann problem on a weakly q-pseudoconvex/concave domain. Advances in Mathematics, 228 1938-1965.
Baracco, L., Khanh, T. & Zampieri, G. (2012). Propagation of holomorphic extendibility and non-hypoellipticity of the a -Neumann problem in an exponentially degenerate boundary. Advances in Mathematics, 230 1972-1978.
Khanh, T. & Zampieri, G. (2010). Regularity of the a-Neumann problem at point of infinite type. Journal of Functional Analysis, 259 2760-2775.
Ha, L. & Khanh, T. (2015). Boundary regularity of the solution to the complex Monge-Ampère equation on pseudoconvex domains of infinite type. Mathematical Research Letters, 22 (2), 467-484.
Current Positions:Vice-Chancellor's Postdoctoral Research Fellow
Biography:I am a Vice-Chancellor's Postdoctoral Research Fellow at the University of Wollongong. Before coming to Wollongong in April 2015, I was a visiting fellow at the National Univeristy of Singapore during July 2013 - January 2015, a postdoctoral fellow at the University of Padova during August 2011 - June 2013, a lecturer at the Vietnam National Univeristy in Ho Chi Minh City and Tan Tao University during March 2010 - July 2011. I completed my PhD at the University of Padova, Italy under Professor Giuseppe Zampieri in February 2010.
Research Interests:PDE, Several Complex Variable, Harmonic Analysis, Geometric Analysis
Awards:The 2011 Scientific Prize of the Vietnam Institute of Mathematics.
- Trong Thuc Phung : A Study of Geometric Conditions for the Regularity of Solutions to the Optimal Transportation Problem in C